# SDR SIMA200329301

- Difficulty date: October 17, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW REPORTED A BURNING INSULATION ODOR.  AIRCRAFT WAS DIVERTED TO LIT.  (M)
